# SDR DALA13004670857

- Difficulty date: January 25, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 81,838 hours, 81,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 19-22, EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY AT AFT RT OVERWING EMERGENCY EXIT IAW AMM 33-53.  OPS CHECK GOOD.
